# SDR 95ZZZM648

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 760
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Assy
- Condition: Missing
- Location: Nlg
- Stage of operation: NR
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

FLT NR 4119 - CREW NOTICED LEFT NOSE WHEEL ASSEMBLY MISSING FROM AIRCRAFT AFTER LANDING IN PIT.  MAINTENANCE REPLACED LEFT NOSE WHEEL ASSY IAW MM 32-40-00.  AIRCRAFT RETURNED TO SERVICE.  (M)
